R Balasubramanian ; K Ramachandra - On the zeros of a class of generalised Dirichlet series-IX

hrj:123 - Hardy-Ramanujan Journal, January 1, 1991, Volume 14 - https://doi.org/10.46298/hrj.1991.123
On the zeros of a class of generalised Dirichlet series-IX

Authors: R Balasubramanian ; K Ramachandra

In the present paper, the assumptions on the function $F(s)$ are more restrictive but the conclusions about the zeros are stronger in two respects: the lower bound for $\sigma$ can be taken closer to $\frac{1}{2}-C(\log\log T)(\log T)^{-1}$ and the lower bound for the number of zeros is like $T/\log\log\log T$.


Volume: Volume 14
Published on: January 1, 1991
Submitted on: March 3, 2015
Keywords: Riemann zeta-function,generalised Dirichlet series,L-functions,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 33 times.
This article's PDF has been downloaded 104 times.